# SDR ASAA2012092692949

- Difficulty date: September 8, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 23,806 hours, 7,081 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 1226400
- Part serial: YU029001
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 23,811 hours, 7,082 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE BLEED VALVE LEAKING FROM FUEL VENT DRAIN.  R & R NR 2 ENGINE LT VBV ACTUATOR OPS & LEAK CHECKED GOOD IAW MM 75-32-02-000-801-F00, 75-32-02-400-801-F00, 71-00-00-700-807-F00 75-32-00-730-801-F00.
